Get your Health question answered in 3 easy steps

189 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the reason for allergy level at 4000 ?

Hi, My sister s father in law is having rare skin problem of white and itching skin on the entire body and also skin comes out when we touch. after showing one of the md around we were told his allergy has increased to 4000 where as normal is 100. whenever we start with anibiotics the effect remains for a day or two this is happening for more than 6 months now. Please suggest good dr around mumbai or any test which would highlight the actual problem thanks.
Sat, 7 Jan 2012
Report Abuse
Question is related to
Medical Topics
  User's Response
hi welcome to health care magic.see these may be psoriasis but you should examined it to any dermatologist for confirm diagnosis.or concern any homoeopath for if as homoeopathy do wonder job in skin complaints
thanks
Dr.dhara
dhara.shah84@yahoo.in
  User's Response
hi rithesh,
welcome
i go through your letter
if it is because of allergy or not i have no correct idea now.
any way since modern medicine did not giving him good result you better approach any good ayurveda doctor who is performing panchakarma therapy in your area, like snehapana ,virechana.
if not available i will help[
contact
09895313720
christyjoseph1@gmail.com
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Following a week struggling with cedar allergy I started having a closed up sensation at the level of the stomach/gull bladder and lots of mucus discharged (mostly spit)...and now my hands are terribly itchy, swollen ...and it seems like the redness spot are now on my lower abdomen..possibly under my armpits too...

doctor1 MD

Around the age of 10, my daughter started experiencing nausea, dizziness, back pains, stomach pains, and headaches. She is always freezing. Since then, the doctors have told her it was all in her head. She spent a year on antidepressants, but all symptoms stayed the same or were worse. She had her gallbladder out at 15. She is allergic to most trees, grasses, animals, etc. She is now 20, and her symptoms have not lessened. We also went to a homeopathic doctor. He put her on 20 vitamins, but that is hard to swallow. Her hair sample showed zinc levels off the chart. She is currently on thyroid medicine. We are seeking a doctor that believes she has an actual issue, such as autoimmune... Any ideas of what could be wrong?

doctor1 MD

I am 59, and recently had surgery to remove a very large lipoma from my back. The surgery was done in an operating room due to the large size of the lipoma. I have a severe allergy to latex - type 1 IgE mediated with anaphylaxis, and strict latex precautions were in place. I also have severe asthma secondary to the latex allergy. I was intebated. When I was extabated, I had trouble breathing. The Anesth gave me an updraft of epinepherine, and I turned blue, and my O2 sat dropped to 70%. The epi was stoped and I recovered, but had severe chest pain. I was admitted and had the chest pain again the following morning. Evidently I showed an atypical rise in my Troponin T levels, with a negative CKMB. I also had some EKG changes. I was transferred to the large medical center, and was evaluated quite extensively - all was negative (stress echo, nuclear stress, )no angiogram was done. I was on a nitro drip and also on heparin IV. Nothing showed except this elevated troponin t level, and they discharged me without a real diagnosis after 24 hours. What do you think happened to me? Could I be allergic to epinepherine? I also showed some fluid around the heart - ? why?

Recent questions on Skin care

doctor1 MD

hi,i m 22 yrs female,my face skin has appeared black since the initial of 2011.but my face skin was not black it should be mentioned here that for acne on my face i was treated by homeopathy doctor in 2009 though my acne has disappeared buy face skin turned into black and some red pimples like thing what should i do now.how can i get a smooth and spot free beautiful skin.thank u

doctor1 MD

HI, I am Salman, 22 years old male. I am noticing that the density of my hair on top is decreasing. I am a little worried about this early age hair loss problem. I used to have a lots of dandruff in my hair, about 4-5 years ago. So i have been using Selsun blue shampoo which significantly removed my dandruff but now my hair are starting to thin and fall. Please help.

doctor1 MD

Hi, my name is Shauna i am 24 years of age i am 6 1/2 stone
i have kidney problems and bladder problems.
I have recently experienced problems of hair loss. It stared with my hair gradually falling out when i washed it. Now my scalp itches everyday and my hair is falling out more. I have notices red spots on my scalp and behind my ears. I have tried loads of different shampoos like head and shoulders and tea tree and polytar but nothing is helping. my GP even put me on demotive scalp lotion but that didnt work either i dont know what to do.

doctor1 MD

Hi doctor,
I have oily skin and dry skin at the same time. My skin is usually oily but once i wash it, it becomes dry. Then i use a light moisturizer. Once i do that my skin starts looking oily. After sometime my skin becomes dry and flaky again. It is like dandruff on my skin in some parts. I also have cystic acne and there are marks on my skin. I have stopped using soap or facewash on my skin and wash it with only water. Still the problem persists. Please tell me what to do.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...